# SDR DALA2015080704901

- Difficulty date: August 6, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON FWD CARGO LT FRAME AT BS 800 BETWEEN STRINGERS 23 - 25L.  TRIMED OUT DENTS, ACCOMPLISHED PERMANENT MAJOR REPAIR IAW SRM.
